PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 40 | 1 | 185-191
Tytuł artykułu

Left-covariant differential calculi on $SL_{q}(N)$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study $N^{2} - 1$ dimensional left-covariant differential calculi on the quantum group $SL_q(N)$. In this way we obtain four classes of differential calculi which are algebraically much simpler as the bicovariant calculi. The algebra generated by the left-invariant vector fields has only quadratic-linear relations and posesses a Poincaré-Birkhoff-Witt basis. We use the concept of universal (higher order) differential calculus associated with a given left-covariant first order differential calculus. It turns out that the space of left-invariant k-forms has the dimension $N^{2} - 1\choose k$ as in the case of the corresponding classical Lie group SL(N).
Rocznik
Tom
40
Numer
1
Strony
185-191
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Fakultät für Mathematik und Informatik, Universität Leipzig, Augustusplatz 10, 04109 Leipzig, Germany
  • Fakultät für Mathematik und Informatik, Universität Leipzig, Augustusplatz 10, 04109 Leipzig, Germany
Bibliografia
  • [1] A. Connes, Non-commutative differential geometry, Publ. Math. IHES 62, 44-144 (1986).
  • [2] L. K. Faddeev, N. Yu. Reshetikhin and L. A. Takhtajan, Quantization of Lie groups and Lie algebras, Algebra and Analysis 1, 178-206 (1987).
  • [3] K. Schmüdgen and A. Schüler, Classification of bicovariant differential calculi on quantum groups of type A, B, C and D, Commun. Math. Phys. 167, 635-670 (1995).
  • [4] A. Sudbery, Non-commuting coordinates and differential operators, in: Quantum Groups, T. Curtright, D. Fairlie and C. Zachos (eds.), pp. 33-52, World Scientific, Singapore, 1991.
  • [5] S. L. Woronowicz, Twisted SU(2) group. An example of a non-commutative differential calculus, Publ. RIMS Kyoto Univ. 23, 177-181 (1987).
  • [6] S. L. Woronowicz, Differential calculus on compact matrix pseudogroups (quantum groups), Commun. Math. Phys. 122, 125-170 (1989).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv40z1p185bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.